| Model Number |
500004500001 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 26-may-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the key item was not issued during item issue.A technical support specialist checked and confirmed that the item was configured as type supply, and customer did not have the required permissions to perform cycle counts on supply items.Customer changed and permission and was able to access the keys to issue external item.The system functioned as intended after the technical support specialist investigated the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower aux item was not issued during item issue.The item ¿brightwell narc key¿ did not appear while performing a cycle count to correct the key count for external item issuance.Upon verification, the item is configured as type ¿supply.¿ the customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.